# SDR ABXA9500686

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Strip
- Part number: 7910105
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM OKC, THE RIGHT GEAR UNSAFE LIGHT WAS ILLUMINATED.  RECYCLED GEAR, NO HELP AND GEAR UPLATCH WAS UNSATISFACTORY TOO.  CLEANED GROUND WIRE, CANNON PLUG AND TERMINAL STRIP. OPS CHECKED GEAR IAW DC-9 SUPP MM 32-60-00.  OPS CHECKED GOOD AT THIS TIME.
